# SDR SIMA20140320001

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 28,328 hours, 20,136 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Condition: Burned Out
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN THE FWD GALLEY AREA.  PERFORMED TROUBLESHOOTING IAW CRJ FAULT ISOLATION MANUAL 21-22-00.  FOUND GALLEY LIGHT POWER DIMMER BURNED OUT, RT.  R & R IAW 23-26-03 AM, OPERATIONS CHECKED GOOD.
